Not logged in? Join one of the busiest Cancer Forums on the Internet! Join Now!   Latest blog post: Cancer Rates in September 11 Responders Rising

Advertisments:



Useful Links:

American Cancer Society
National Cancer Institute
Cancer Definition

Has anyone ever had odd urinary side effects from Lexapro?

Cancer Prevention discussion, cancer prevention diets, environmental causes of Cancer and more.

Has anyone ever had odd urinary side effects from Lexapro?

Postby birkir » Mon Nov 19, 2012 2:57 am

Hi All,

So I took Lexapro for a period of time and noticed zero side effects with the exception of the somewhat common sexual side effects. My doctor prescribed Wellbutrin to try and curb this. It worked. However, a week later I randomly got this sensation in the very tip of my urethra-almost like I have to pee 24-7. I have no other symptoms. No pain when I pee, no hesitation, no blood etc. When I pee I pee just like normal with a strong flow. It just constantly feels like a slight tingle or need to pee right in the tip. I stopped taking both the lexapro and welbutrin and it went away. Then I restarted my Lexapro because the withdrawals were so bad. The pee thing started back. I stopped the Lexapro for good and the urethral irritation went away. I suffered through almost 3 weeks of withdrawals-brain zaps etc. As they got better...my pee thing popped back up and has been here for a week now. Again..no pain or other symptoms. I went to the doc and had my urine tested for all sorts of stuff and all is good. She says its either an element of my withdrawals or is caused by anxiety...though at the moment I dont feel super anxious. Please help. Has anyone else had this? I have severe health anxiety and so my mind automatically assumes that I have prostate, bladder, or urethral cancer-which my doctor laughs at because I dont have any symptoms aside from just a urethral tip irritation. Any ideas...I am petrified and spend my whole day thinking that cancer is just building in me-I envision horrible images of me being told I have cancer, dying, my wife crying etc. My doc again tells me its anxiety or withdrawals still. In some cases I heard that withdrawals can last months with new symptoms popping up. I want to believe the doctor but I was happy that my withdrawals had ebbed away when this popped back up..so how can anxiety be the cause...unless the lexapro and welbutrin really crossed my wires. I just wont this feeling to end. Doc says I have to wait it out and gave me xanex. Please advise.
birkir
 
Posts: 1016
Joined: Thu Mar 31, 2011 10:49 pm

Return to Cancer Prevention

 


  • Related topics
    Replies
    Views
    Last post